# SDR LS1R076930

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N369AW
- Make and model: Hughes 369D
- Aircraft serial: 470117D
- Aircraft time: 15,190 hours
- System (JASC): 7400 · Ignition System
- Part: Epo Assy
- Part number: 369A45143
- Part serial: 5003M2
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPO ASSY FEEDS BACK.
